Skip to Content

How can I counteract the lack of concentration side effect of Topamax?

Question is Closed
Report Favorite

Answers (2)

20 Mar 2014

I would ask your doctor I agree with alternative medicine but don't of this alternative meds may interact with the topamax. Sometimes you got to pick either natural or pharm.

Votes: +0

19 Mar 2014

This may help or may not I'm actually trying to do the same with my medicine but more for memory but for hundreds of years ginkgo biloba has been said to increase blood flow to the brain and ginseng and St. John's wart have been used to help with focus and concentration I'm not huge into alternative medicine but would trust something natural that been around hundreds of year before trusting some that came out last year with doctored up test from the pharm tests

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Augmentin side effect?!?

i have been taking augmentin for the past 2 days for a bacterial infection and i foind my self feeling tired and its very difficult to study is this ...

1 answer 16 Sep 2011

Does anyone have anxiety attacks on Topamax? If so what do you take to control them if anything? It?

... seems to be a side effect I'm having but I don't want to stop taking the topamax since I know the side effects will level out ...

2 answers 29 Mar 2012

When is it better to take Topamax in AM or PM for weight loss?

I have been on Topamax for three weeks I started off on 50mg now 75mg and soon I will start 100mg. The way I take it now is 25mg in the morning and ...

2 answers 3 Oct 2012

Weight gain with Depakote?

What is the average dose in which people start noticing this severe weight gain? I've been on Topamax with no relief and every side effect in ...

3 answers 15 Feb 2013

I am on 100mg of toporimate for migraine they have stopped migraine?

But side effects are terrible lack of sleep momory loss lack of concentration dizziness i also have very heavy eyes with a pain in my eyes the doctor ...

0 answers 17 May 2015